Please use this identifier to cite or link to this item: http://er.nau.edu.ua:8080/handle/NAU/24729
Title: О предельных периодических движениях маятниковых двухзвенных систем с качением
Other Titles: Про граничні періодичні рухи маятникових двохланкових систем з коченням
On limiting Periodic Motion of Two-Link Pendulum System with Rolling
Authors: Лобас, Леонид Григорьевич
Лобас, Леонід Григорович
Lobas, Leonid
Хребет, Валерий Григорьевич
Хребет, Валерій Григорович
Khrebet, Valeriy
Keywords: Маятниковая двухзвенная система, боковая сила увода, периодическое решение, устойчивость.
Маятникова двохланкова система, бокова сила відведення, періодичний розв’язок, стійкість.
Pendulum two-link system, skid forces, periodical solution, stability.
Issue Date: Feb-1993
Publisher: Інститут механіки АН України
Citation: Лобас Л. Г. О предельных периодических движениях маятниковых двухзвенных систем с качением / Л. Г. Лобас, В. Г. Хребет // Прикладная механика. – 1993. – Т. 29, № 8. – С. 85 – 93.
Abstract: Рассмотрена задача плоскопараллельного движения двухзвенных систем, моделирующих ведомые звенья шарнирно сочленённых пневмоколесных машин. Доказано существование, единственность и голоморфность периодического решения уравнений возмущенного движения с отклонениями переменных до третьего порядка включительно.
Розглянуто задачу про плоскопаралельний рух двохланкових систем, які модулюють ведені ланки шарнірно зчеплених пневмоколісних машин. Доказано існування, єдиність та голоморфність періодичного розв’язку рівнянь збуреного руху, що містять відхилення змінних до третього степеню включно.
A problem about plane-parallel motion of two-link systems simulating the leaded links of jointed pneumowheel machines has been considered. In their previous publications the authors have distinguished considerable parameters affecting topological structure of the phase space, and have studied motion stability in case of a pair of purely imaginary eigenvalues of the matrix of equations of linear approximation. The existence, uniqueness and holomorphicity of periodical solution for the equations of perturbed motion containing deviations of variables of the third extent. Inclusive, has been proved in the paper.
URI: http://er.nau.edu.ua:8080/handle/NAU/24729
ISSN: 0032-8243
Appears in Collections:Статті в наукових журналах та публікації в інших виданнях БСД



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.